# SDR SIMA201127804

- Difficulty date: October 3, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 19,308 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE CENTER OMEGA BEAM HAS CORROSION AT CROSSMEMBER ON FRAME 29.  REPAIRED CENTER OEMGA BEAM AT FRAME 29 IAW SRM 53-00-10. THE AIRCRAFT WAS RETURNED TO SERVICE.
